# SDR DXTA2023012579160

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0307
- Aircraft time: 824 hours, 563 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 32500708
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIR: CABIN DOOR, UP DOOR STEP INTERNAL HINGES BROKEN. TOP STEP IS ASKEW  NOT WATER BARRIER.  C/W REPLACEMENT OF MCD UPPER STEP HINGES PN: 325.00.708. STEPS ARE SECURED AND OPS CHECK FOR MCD IS GOOD IAW CE-680A AMM 52-10-00.
